# SDR CA080917004

- Difficulty date: September 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 8,487 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: C3010010211
- Condition: Failed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP COUPLING FAILED DURING NORMAL LANDING PROCEDURES. UPON FAILING, THE PART BROKE INTO 2 PIECES, DISCONNECTING THE FLAP MOTOR FROM THE ACTUATOR ASSEMBLY. THIS RESULTED IN THE FLAPS STOPPING WHILE PARTIALLY EXTENDED. THE FLAPS WERE LEFT PARTIALLY EXTENDED FOR LANDING. THE CREW ELECTED NOT TO USE THE STANDBY FLAP MOTOR TO AVOID THE POTENTIAL FOR FURTHER DAMAGE TO THE FLAP ACTUATOR ASSEMBLY.
